# SDR AALA20141215001

- Difficulty date: December 14, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N5007E
- Make and model: Airbus A319-115
- Aircraft serial: 5781
- Aircraft time: 3,253 hours, 1,879 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 6774G010000
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, DIVERTED, EMER NOT DECLARED & LANDING UNEVENTFUL.  ACFT NOT OVERWEIGHT.  DURING CRUISE A NR 1 ENG BLEED FAULT ECAM MSG WAS RECEIVED WITH LOSS OF BLEED AIR.  POST FLIGHT REPORT SHOWED NR 1 ENG PRESS REGULATING VLV FAULT.  R & R NR 1 ENG PRESS REGULATING VLV IAW 36-11-52.  PERFORMED OPERATIONAL & LEAK CHECKS.  SYS CHECKED NORMAL.
